“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7347
School of Mathematics
  Title:   Isometric Isomorphisms Between Banach Algebras Related to a Certain Class of Clifford Topological Semigroups
  Author(s):  M. Lashkarizadeh Bami
  Status:   Published
  Journal: Semigroup Forum
  Vol.:  69
  Year:  2004
  Pages:   219-229
  Supported by:  IPM
In the present paper it is shown that if S1 and S2 are two Clifford topological semigroups satisfying certain conditions and T is an isometric isomorphism of LUC(S1) onto LUC(S2), then T maps S1 topologically isomorphically onto S2. Furthermore, T maps Mln(S1) (M(S1), respectively) isometrically isomorphically onto Mln(S2) (M(S2), respectively). Indeed, we have obtained a generalization of a well-known result of Ghahramani, Lau and Losert for locally compact groups to a more general setting of Clifford topological semigroups.

Download TeX format
back to top
scroll left or right